GoodSense® Migraine Formula Caplets

Relief From Migraine Pain

Compare to the active ingredients in Excedrin® Migraine. GoodSense® Migraine Formula Caplets are coated caplets (capsule-shaped tablets) and contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg. A NSAID is a nonsteroidal anti-inflammatory drug. This product is gluten-free. 

If you suffer from migraine headaches, you’re not alone. About 12 percent of the U.S. population gets them. Migraines are recurring attacks of moderate to severe pain. The pain is throbbing or pulsing, and is often on one side of the head. During migraines, people can be very sensitive to light and sound. They may also become nauseated and vomit. 

Migraine is three times more common in women than in men. Some people can tell when they are about to have a migraine because they see flashing lights or zigzag lines, or they temporarily lose their vision. 

Many things can trigger a migraine. These include:

  • Anxiety
  • Stress
  • Lack of food or sleep
  • Exposure to light
  • Hormonal changes (in women)

What’s Inside:

Active ingredients (in each caplet): Acetaminophen 250 mg, pain reliever; Aspirin 250 mg (NSAID*), pain reliever; Caffeine 65 mg, pain reliever aid (*nonsteroidal anti-inflammatory drug). 

Inactive ingredients: carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide.

Directions

  • Do not use more than directed.
  • Adults: take 2 caplets with a glass of water.
  • If symptoms persist or worsen, ask your doctor.
  • Do not take more than 2 caplets in 24 hours, unless directed by a doctor.
  • Under 18 years of age: ask a doctor.